# SDR YENA2020072700398

- Difficulty date: July 21, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 51,450 hours, 18,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 105805
- Condition: Failed
- Location: Emergency Lights
- Part time: 51,450 hours, 18,419 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6250,  AFTER REPLACEMENT OF L2 DOOR SLIDE EMERGENCY LIGHT,  OPERATIONAL CHECK FAILED.   R & R THE LT & RT ESPU BATTERIES IAW AMM 33-51-00. OPS TEST OK. R & R R ESPU IAW AMM 33-51-11. OPS CHECKED OK.
